# SDR P5CA9700851

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Slope Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT REAR W/W CUTOUT SLOPE PNL, DEFORMED AS MARKED, PNL BELOW TRUNNION FITTING.  REFORMED SLOPE PNL PER BOEING SRM 51-40-01.
